MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a 27mm trifecta gt valve was implanted in 2019.The patient was experiencing episodes of dyspnea which led to the removal of the valve.On (b)(6) 2022, the valve was trifecta gt vale was explanted.Upon explant, the valve was described to have a torn leaflet from the stent.The valve was replaced with a 25mm trifecta gt valve.The patient remained stable throughout the procedure and was recovering post procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Implant date: date is estimated.
 
Additional Manufacturer Narrative
H10.Correction - investigation summary: an event of leaflet tear and explant of the valve was reported.A returned device assessment and histopathological examination could not be performed as the device was not returned for analysis.The device history record was also reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
H10.An event of leaflet tear and explant of the valve was reported.A returned device assessment and histopathological examination could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13675823
Report Number2135147-2022-00070
Device Sequence Number5474564
Product Code LWR
UDI-Device Identifier05415067018243
UDI-Public05415067018243
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Model NumberTFGT-A
Device Catalogue NumberTFGT-27A
Device Lot NumberBR00014320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer04/11/2022
05/02/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date04/12/2022
05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown